Advertisement

Reactions Weekly

, Volume 1739, Issue 1, pp 231–231 | Cite as

Sugammadex

Anaphylactic reaction: 2 case reports
Case report
  • 11 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, a 65-year-old man and a 29-year-old woman were described, who developed anaphylactic reaction during treatment with sugammadex [routes not stated].

Patient 1: The 65-year-old man, who underwent a levator muscle shortening surgery for ptosis, received general anaesthesia with rocuronium bromide, propofol and fentanyl and maintained with remifentanil and sevoflurane after tracheal intubation. Prior to skin incision, he received piperacillin, and after three hours of surgery, the anaesthetics were discontinued. Subsequently, sugammadex 100mg (1.2 mg/kg) was started. Three minutes later, he was conscious with regular breathing, and his trachea was extubated. He suddenly became severely hypotensive, cyanotic and unconscious five minutes after the extubation. He was...

Reference

  1. Yamada T, et al. Anaphylactic Reactions to Native and Light-Exposed Sugammadex Suggested by Basophil Activation Test: A Report of 2 Cases. A and A Practice 11: 181-183, No. 7, Oct 2018. Available from: URL: http://doi.org/10.1213/XAA.0000000000000774 - JapanCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations